# SDR W59R15956

- Difficulty date: September 29, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N310LA
- Make and model: Cessna 310R
- Aircraft serial: R0092
- Engine: Cont IO550*
- Propeller: 3AF32C504
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: A20028
- Condition: Failed
- Part time: 736 hours
- Component: Propeller Gover, Mcauly, DCF290D7T3
- Component part number: D206762
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ON AIRCRAFT WOULD NOT MAKE RPM OR CYCLE PROPELLER.  BA59 BEARING FOUND IN LEFT ENGINE GOVERNOR, THIS UNIT 
 THE RIGHT ENGINE PROPELLER GOVERNOR REMOVED TO INSPECT AS PRECAUTION AND TO COMPLY WITH AD 2020-19-06 AND MCCAULEY ASB273C.  THIS GOVERNOR WAS FOUND TO CONTAIN THE BA59 BEARING IN PROGRESS OF FAILURE.  UNIT IS DAMAGED BEYOND ECONOMICAL REPAIR.
